MAUDE Adverse Event Report: ABBOTT VASCULAR JETI ALL IN ONE KIT; ASPIRATION THROMBECTOMY CATHETER

ABBOTT VASCULAR JETI ALL IN ONE KIT; ASPIRATION THROMBECTOMY CATHETER
Catalog Number WV8803A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The patient effect of peroration is listed in the jeti hydrodynamic thrombectomy system instructions for use (ifu), potential adverse events section as a potential adverse event.The reported patient effect of perforation is a known inherent risk of the procedure.Based on the information reviewed, there is no indication a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported the jeti hydrodynamic thrombectomy system was used in the right femoral vein.After removing the jeti catheter, an image was taken through the sheath with contrast when a perforation was noted in the patient¿s right popliteal vein.The physician pulled the sheath and held manual pressure to complete the procedure.There were no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
JETI ALL IN ONE KIT
Common Device Name
ASPIRATION THROMBECTOMY CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18708012
Report Number2024168-2024-01837
Device Sequence Number12538415
Product Code QEZ
UDI-Device Identifier08717648351402
UDI-Public08717648351402
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2025
Device Catalogue NumberWV8803A
Device Lot Number3092862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown